BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item:

Title: Certain Properties of Fractional Calculus Operators Associated with Generalized Mittag-Leffler Function
Authors: Saxena, R. K.
Saigo, Megumi
Keywords: Mittag-Leffler Function
Fractional Calculus
Confluent Hypergeometric Function
Konhauser Polynomials
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 2, (2005), 141p-154p
Abstract: It has been shown that the fractional integration and differentiation operators transform such functions with power multipliers into the functions of the same form. Some of the results given earlier by Kilbas and Saigo follow as special cases.
Description: Mathematics Subject Classification: 26A33, 33E12, 33C20.
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num2-2005-141p-154p.pdf178.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License